Alert archive / North Carolina / Tornado Warnings in 2022
Tornado Warning 33, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Nov 11, 2022, 12:25 PM EST for Halifax County, Warren County, North Carolina. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 11, 2022, 12:25 PM EST (17:25 UTC)
- Expired
- Nov 11, 2022, 1:00 PM EST
- In force
- 35 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Halifax County, NC, Warren County, NC
The radar
The Norfolk radar (KAKQ), 100 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 11, 6:15 AM EST | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 5.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 419 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
436
WFUS52 KRAH 111725
TORRAH
NCC083-185-111800-
/O.NEW.KRAH.TO.W.0033.221111T1725Z-221111T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
1225 PM EST Fri Nov 11 2022
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Eastern Warren County in central North Carolina...
Northwestern Halifax County in central North Carolina...
* Until 100 PM EST.
* At 1225 PM EST, a severe thunderstorm capable of producing a
tornado was located 15 miles south of Littleton, or 16 miles
southeast of Warrenton, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Littleton around 1250 PM EST.
Other locations impacted by this tornadic thunderstorm include
Arcola, Medoc Mountain State Park, Airlie, Rosemary and Lake Gaston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
&&
LAT...LON 3652 7790 3651 7790 3651 7786 3645 7765
3621 7793 3623 7801 3654 7798
TIME...MOT...LOC 1725Z 199DEG 28KT 3622 7796
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
JJT3 follow-up statements
918
WWUS52 KRAH 111735
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1235 PM EST Fri Nov 11 2022
NCC083-185-111800-
/O.CON.KRAH.TO.W.0033.000000T0000Z-221111T1800Z/
Warren NC-Halifax NC-
1235 PM EST Fri Nov 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM EST FOR
NORTHEASTERN WARREN AND NORTHWESTERN HALIFAX COUNTIES...
At 1234 PM EST, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Littleton, or 14 miles southeast of
Warrenton, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Littleton around 1250 PM EST.
Other locations impacted by this tornadic thunderstorm include
Rosemary, Lake Gaston, Airlie, Southpointe And Morningstar Marinas
and Roanoke Rapids Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3652 7790 3651 7790 3651 7786 3646 7767
3629 7789 3631 7799 3654 7798
TIME...MOT...LOC 1734Z 199DEG 28KT 3629 7793
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
JJT145
WWUS52 KRAH 111746
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1246 PM EST Fri Nov 11 2022
NCC083-185-111800-
/O.CON.KRAH.TO.W.0033.000000T0000Z-221111T1800Z/
Warren NC-Halifax NC-
1246 PM EST Fri Nov 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM EST FOR
NORTHEASTERN WARREN AND NORTHWESTERN HALIFAX COUNTIES...
At 1246 PM EST, a severe thunderstorm capable of producing a tornado
was located near Littleton, or 11 miles west of Roanoke Rapids,
moving north at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Warren and northwestern Halifax Counties, including the
following locations... Lake Gaston and Roanoke Rapids Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3652 7790 3651 7790 3651 7786 3649 7777
3639 7787 3640 7794 3653 7796
TIME...MOT...LOC 1746Z 196DEG 36KT 3647 7787
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
JJT270
WWUS52 KRAH 111751
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1251 PM EST Fri Nov 11 2022
NCC083-185-111801-
/O.EXP.KRAH.TO.W.0033.000000T0000Z-221111T1800Z/
Warren NC-Halifax NC-
1251 PM EST Fri Nov 11 2022
...THE TORNADO WARNING FOR NORTHEASTERN WARREN AND NORTHWESTERN
HALIFAX COUNTIES WILL EXPIRE AT 100 PM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 300 PM EST for central North
Carolina.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3652 7790 3651 7790 3651 7786 3649 7777
3639 7787 3640 7794 3653 7796
TIME...MOT...LOC 1751Z 199DEG 28KT 3649 7786
$$
JJTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Nov 11, 8:50 AM EST, 3 hours 35 minutes earlier.
Area forecast discussion, Nov 11, 8:50 AM EST, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 850 AM EST Fri Nov 11 2022 .SYNOPSIS... The remnants of Nicole will move across the western Carolinas today and tonight. Another mild dry is expected Saturday before a cold front Saturday night brings sharply colder temperatures for next week. && .NEAR TERM /TODAY AND TONIGHT/... As of 850 AM Friday... Quick update this morning to relfect near term changes. Updated PoPs and weather to account for radar trends with NNW-SSE band of convection lifting north across central NC. This band will account for the primary severe weather threat and potential tornadoes through the midday hours. Temperature and dew points have also been updated with the inland penetration of the coastal front. Previous discussion from 245 am: The center of Nicole is currently over southwest Georgia, and it should move north towards Atlanta and then northeastward along the east side of the Appalachian Mountains before being absorbed by an approaching cold front. Outer bands of rain have been sweeping across the state for several hours, although so far lightning has only been observed across South Carolina and offshore with a lack of instability across North Carolina. While multiple bands will continue to lift from south to north overnight, most CAMs are in good agreement that a stronger line will move from South Carolina north through North Carolina between sunrise and noon, which is represented in the hourly precipitation forecasts. There could be several hours where no precipitation will be falling and some partial clearing may occur, particularly south of the Triangle. As Nicole transitions to an extratropical cyclone, CAMs show another stronger line of showers/thunderstorms moving from west to east, reaching the Triad around sunset and the Triangle 2-3 hours later. Although rain should continue for a few hours after this line, the most intense rainfall is likely to occur with the morning band and the evening band. As for hazards, the dry weather over the last month means that the ground should be able to absorb the 1-2 inches of rainfall forecast, with locally higher amounts possible, with the greatest amounts across western counties. With the center of Nicole's circulation remaining well west of the area, maximum sustained wind should be 15- 20 mph, but the wind will be gusty through the day, and the evening band is likely to have the strongest wind of the day - 35 to 45 mph. Finally, the entire area is under a slight risk (level 2 of 5) for severe weather, with the primary threats being isolated tornadoes and damaging wind. Veering wind with height will increase the potential for rotating storms, and the onshore flow from the southeast will provide plenty of moisture. In addition, any partial clearing that occurs in the afternoon could allow for greater surface heating that could be tapped by the evening line of thunderstorms. Daytime highs should be in the 70s everywhere, with an isolated reading of 80 degrees possible near Fayetteville. Overnight lows will remain mild, ranging from the mid 50s in the west to the mid 60s in the east. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... As of 245 AM Friday... A surface boundary will linger across the area Saturday, and while there will be partly cloudy skies, the daytime forecast remains dry. However, with an upper level trough approaching Saturday night, the additional lift should support at least a slight chance of showers. Model guidance is a bit of a mixed bag with the system - the 00Z ECMWF seems to be a wet outlier compared to its previous ensemble system, the NAM is a middle of the road solution, and both the GFS and GEFS are rather dry. Saturday will be the last warm day in the forecast, with upper 60s expected in the Triad for highs with 70s elsewhere. However, with a shift in winds to the northwest behind the boundary Saturday night, overnight lows will fall about 15 degrees compared to tonight, with values ranging from the upper 30s in the Triad to the lower 50s in the southeast. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 410 AM Friday... Much colder throughout the period, coldest Mon morning, and wet Tue and Tue night. A high amplitude ridge will develop and persist along the west coast of North America through next week, with 500 mb height anomalies forecast to reach 3-5 sigma below average over the Gulf of Alaska. Highly meridional flow around that ridge will deliver cold air from Siberia swd into the cntl US, where broad cyclonic flow will become centered. A notable shortwave trough, currently a mid/upper-level low approaching the Pacific Northwest coast, will migrate through that trough and lift from the srn Plains and lwr MS Valley Mon-Mon night newd across the srn Appalachians and Mid Atlantic Tue-Tue night. At the surface, a series of continental Polar surface highs will expand east across the Great Lakes, Northeast and Mid Atlantic - the first Sunday night-Monday and a second mid to late week. Meanwhile, Miller A surface low pressure will accompany the aforementioned mid/upper-level low off the Pacific Northwest coast and develop/ track from the wrn Gulf of Mexico to the Mid Atlantic coast, with associated moisture and lift that will interact with the first of the two cP highs and result in classical, diabatically-enhanced cold air damming Tue-Tue night, when daytime highs over the NC Piedmont may reach 20-25 F below average. Daytime highs will otherwise range about 10 F below average through the period, or upper 40s to mid 50s. Clouds, a chilly rain, and CAD will keep low temperatures nearer to average, except with excellent radiational cooling of the first cP high Mon morning, when mid 20s to lwr 30s are forecast. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... As of 740 AM Friday... A warm front separating LIFR/IFR conditions and light nely surface winds from MVFR/VFR conditions and a gusty sely surface wind will continue to advance nwwd, along with an increasingly-humid and unstable airmass, across cntl NC today. A developing/intensifying band of showers and storms extending at 12Z from near HBI to SOP to CPC will continue to spread nwd and impact cntl NC TAF sites through ~18-19Z, A separate band of rain and isolated storms will accompany the leading edge of the remnant circulation of Nicole as it crosses the region between 22Z-04Z. While clearing to VFR will likely occur that band at INT/GSO by 05-06Z, continued IFR-MVFR ceilings will otherwise linger at FAY, RWI, and RDU through Sat morning. Outlook: A low pressure system will cross the region and interact with unseasonably strong/cold high pressure that will be centered over the Northeast Tue-Wed. Widespread rain and sub-VFR conditions, including LIFR ones in cold air damming over at least the NC Piedmont, if not all of cntl NC, will result. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Green NEAR TERM...Blaes/JT/Green SHORT TERM...Green LONG TERM...MWS AVIATION...CBL
Hazardous weather outlook, Nov 11, 6:20 AM EST, 6 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 620 AM EST Fri Nov 11 2022 NCZ007>011-023>028-039>043-073>078-083>086-088-089-121200- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Edgecombe-Randolph-Chatham-Wake-Johnston-Wilson-Stanly- Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke- Cumberland-Sampson- 620 AM EST Fri Nov 11 2022 ...TORNADO WATCH 569 IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. In addition, there is a slight (level 2 of 5) risk of severe weather today, with the primary threats of isolated tornadoes and damaging wind. There may also be a limited threat of some minor localized flooding of poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ021-022-038-121200- Forsyth-Guilford-Davidson- 620 AM EST Fri Nov 11 2022 ...TORNADO WATCH 569 IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. In addition, there is a slight (level 2 of 5) risk of severe weather today, with the primary threats of isolated tornadoes and damaging wind. Finally, there is a marginal (level 1 of 4) risk of excessive rainfall today and tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Nov 11, 9:34 AM EST, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
934 AM EST Fri Nov 11 2022
NCZ007-008-024-025-111530-
Durham NC-Person NC-Orange NC-Granville NC-
934 AM EST Fri Nov 11 2022
...A strong thunderstorm will impact portions of central Person,
northeastern Orange, northwestern Granville and central Durham
Counties through 1030 AM EST...
At 933 AM EST, Doppler radar was tracking a strong thunderstorm near
Durham, moving north at 30 mph.
HAZARD...Winds in excess of 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Durham, Roxboro, Hillsborough, Butner, Rougemont, Stem, Lake Michie,
Eno River State Park, Bahama and Schley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
A Tornado Watch remains in effect until 300 PM EST for central North
Carolina.
&&
LAT...LON 3638 7857 3596 7887 3600 7908 3645 7905
3650 7883
TIME...MOT...LOC 1433Z 190DEG 28KT 3603 7897
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
22Special weather statement, Nov 11, 9:34 AM EST, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
934 AM EST Fri Nov 11 2022
NCZ008-025-041-042-111500-
Johnston NC-Durham NC-Wake NC-Granville NC-
934 AM EST Fri Nov 11 2022
...Strong thunderstorms will impact portions of southwestern
Granville, central Wake, western Johnston and southeastern Durham
Counties through 1000 AM EST...
At 934 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Fuquay-Varina to near Godwin. Movement was
north at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Raleigh, Cary, Garner, Clayton, Butner, Benson, RDU International,
Morrisville, Knightdale and Falls Lake State Rec Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 300 PM EST for central North
Carolina.
&&
LAT...LON 3619 7879 3569 7843 3536 7856 3537 7857
3539 7858 3540 7860 3541 7860 3543 7861
3544 7861 3546 7863 3584 7883
TIME...MOT...LOC 1434Z 183DEG 40KT 3558 7882 3521 7862
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JJTSpecial weather statement, Nov 11, 10:13 AM EST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1013 AM EST Fri Nov 11 2022
NCZ042-111545-
Johnston NC-
1013 AM EST Fri Nov 11 2022
...A strong thunderstorm will impact portions of central Johnston
County through 1045 AM EST...
At 1012 AM EST, Doppler radar was tracking a strong thunderstorm near
Benson, or 9 miles southwest of Smithfield, moving north at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Smithfield, Clayton, Benson, Four Oaks and Flowers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 300 PM EST for central North
Carolina.
&&
LAT...LON 3539 7856 3566 7853 3571 7847 3570 7832
3537 7841
TIME...MOT...LOC 1512Z 184DEG 36KT 3542 7848
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JJTSpecial weather statement, Nov 11, 10:14 AM EST, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1014 AM EST Fri Nov 11 2022
NCZ008-026-041-111545-
Franklin NC-Wake NC-Granville NC-
1014 AM EST Fri Nov 11 2022
...A strong thunderstorm will impact portions of southeastern
Granville, central Wake and west central Franklin Counties through
1045 AM EST...
At 1014 AM EST, Doppler radar was tracking a strong thunderstorm near
Wake Forest, or 7 miles northeast of Raleigh, moving north at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Raleigh, Creedmoor, Wake Forest, Garner, Franklinton, Knightdale,
Rolesville, Youngsville, Falls Lake State Rec Area and Falls Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 300 PM EST for central North
Carolina.
&&
LAT...LON 3614 7840 3567 7853 3568 7866 3614 7872
TIME...MOT...LOC 1514Z 184DEG 31KT 3590 7857
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JJTLocal storm report, Nov 11, 11:14 AM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1114 AM EST FRI NOV 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FUNNEL CLOUD 2 NNE SILER CITY 35.75N 79.45W
11/11/2022 CHATHAM NC 911 CALL CENTER
A FIREFIGHTER REPORTED A FUNNEL CLOUD AT US
421 AND SILER CITY SNOW CAMP RD.
&&
MWSLocal storm report, Nov 11, 11:16 AM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1116 AM EST FRI NOV 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FUNNEL CLOUD FRANKLINTON 36.10N 78.46W
11/11/2022 FRANKLIN NC AMATEUR RADIO
A FIREFIGHTER AND AMATEUR RADIO OPERATOR
REPORTED A FUNNEL CLOUD AT US 1 AND NC 56.
&&
MWSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 6:39 AM EST | Special Weather Statement | RAH | Moore | 51 min |
| Nov 11, 7:17 AM EST | Special Weather Statement | RAH | Randolph | 43 min |
| Nov 11, 7:31 AM EST | Tornado Warning | RAH | Chatham, Randolph | 29 min |
| Nov 11, 8:04 AM EST | Special Weather Statement | RAH | Cumberland, Harnett | 41 min |
| Nov 11, 8:26 AM EST | Special Weather Statement | RAH | Alamance | 49 min |
| Nov 11, 8:27 AM EST | Tornado Warning | RAH | Alamance | 33 min |
| Nov 11, 9:00 AM EST | Special Weather Statement | RAH | Chatham | 60 min |
| Nov 11, 9:01 AM EST | Special Weather Statement | RAH | Harnett | 29 min |
| Nov 11, 9:34 AM EST | Special Weather Statement | RAH | Durham, Granville, Person | 56 min |
| Nov 11, 9:34 AM EST | Special Weather Statement | RAH | Wake | 26 min |
| Nov 11, 9:43 AM EST | Tornado Warning | RAH | Durham, Granville, Orange, Person | 14 min |
| Nov 11, 9:52 AM EST | Tornado Warning | RAH | Durham, Granville | 23 min |
| Nov 11, 10:13 AM EST | Special Weather Statement | RAH | Johnston | 32 min |
| Nov 11, 10:14 AM EST | Special Weather Statement | RAH | Wake | 31 min |
| Nov 11, 10:52 AM EST | Tornado Warning | RAH | Franklin, Granville, Vance | 38 min |
| Nov 11, 11:11 AM EST | Tornado Warning | RAH | Franklin, Warren | 34 min |
| Nov 11, 11:49 AM EST | Tornado Warning | RAH | Warren | 11 min |
| Nov 11, 4:02 PM EST | Special Weather Statement | RAH | Forsyth | 28 min |
| Nov 11, 4:03 PM EST | Special Weather Statement | RAH | Montgomery | 27 min |
| Nov 11, 4:32 PM EST | Special Weather Statement | RAH | Moore | 28 min |
| Nov 11, 4:36 PM EST | Special Weather Statement | RAH | Guilford, Randolph | 54 min |
| Nov 11, 5:02 PM EST | Special Weather Statement | RAH | Chatham | 28 min |
| Nov 11, 5:05 PM EST | Special Weather Statement | RAH | Hoke | 55 min |
| Nov 11, 5:32 PM EST | Special Weather Statement | RAH | Alamance, Orange | 43 min |
| Nov 11, 6:02 PM EST | Special Weather Statement | RAH | Wake | 28 min |
Nearby
Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.